# SDR 2012FA0000743

- Difficulty date: October 25, 2012
- Submitted: November 5, 2012
- Operation: General aviation
- Aircraft: N656SR
- Make and model: Cirrus SR22
- Aircraft serial: 3273
- Aircraft time: 633 hours
- Engine: Cont IO550N
- Engine time: 633 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Faulty
- Location: Nr 3 Cylinder
- Part time: 155 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ELEVATED NR 3 CYLINDER CHT WHILE ALL OTHER PARAMETERS REMAINED NORMAL.  PLANE WAS BROUGHT TO US AFTER FAULT COULD NOT BE FOUND BY LOCAL SHOP.  WE PERFORMED A RESISTANCE CHECK OF THE PLUGS ON THE SUSPECT CYLINDER AND FOUND 1 TO HAVE INFINITE RESISTANCE VALUE AND OTHER WAS READING OVER WHAT TEMPEST PUBLISHES FOR SERVICE LIMITS.  BOTH BAD PLUGS WERE CHECKED ON THE SPARK PLUG TESTER IAW THE SERVICE INSTRUCTIONS PROVIDED BY THEIR MFG WITH PASSING RESULTS AS MFG DOES NOT LIST RESISTANCE VALUE LIMITS IN THEIR GUIDANCE.  THE ENTIRE SET OF SPARK PLUGS WERE R & R WITH TEMPEST OF THE SAME PN AND PROBLEM WAS CORRECTED.
